# SDR SWAA2019040331259

- Difficulty date: March 10, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 50,092 hours, 33,522 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241ABF
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ABF UPPER SKIN PLIES DAMAGED.  REPAIRED SKIN IAW SRM. (BETWEEN BS. 887 TO BS. 1016)
